MAUDE Adverse Event Report: SOPHYSA LUMBO-PERITONEAL SOPHY® SM8 KIT PREATTACHED; SM8-2040

SOPHYSA LUMBO-PERITONEAL SOPHY® SM8 KIT PREATTACHED; SM8-2040
Model Number SM8-2040
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/02/2024
Type of Reportable Event Serious Injury
Event or Problem Description
A children was having a control mr scan after the placement of a peritoneal ventricle shunt (from the brain, under the skin to the abdominal region).The patient was placed on the mr table and positioned.Right after being positioned the patient informed his mother (that was on the room with him) that he felt movement of the shunt in the abdominal region.The patient was removed from the system and evaluated by the team that had operated him.The information we have at the moment is that no serious injury has occurred, but the patient will have to be submitted to another surgery to correct the placement of the shut in the abdominal region.
 
Additional Manufacturer Narrative
"in this case, the product involved in the incident is an sm8-2040, which is not registered on the us market.Therefore, this incident should not have been reported this report is being resubmitted because previous reports sent on 01/10/2025 and 01/30/2025 were not accepted.
 
Event or Problem Description

Brand Name
LUMBO-PERITONEAL SOPHY® SM8 KIT PREATTACHED
Common Device Name
SM8-2040
Manufacturer (Section D)
SOPHYSA
rue sophie germain
besançon, 25000
FR  25000
Manufacturer (Section G)
SOPHYSA
rue sophie germain
besançon, 25000
FR   25000
Manufacturer Contact
julie lopez
5 rue guy moquet
orsay, 91400
FR   91400
MDR Report Key20733421
Report Number3001587388-2024-24386
Device Sequence Number15690765
Product Code JXG
UDI-Device Identifier03760124131093
UDI-Public03760124131093
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K013488
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Remedial Action Inspection
Type of Report Initial,Followup
Report Date (Section B) 04/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSM8-2040
Device Catalogue NumberSM8-2040
Device Lot Number23092131
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2024
Supplement Date Received by Manufacturer11/14/2024
Initial Report FDA Received Date11/20/2024
Supplement Report FDA Received Date04/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
REMOVAL OF REPORT #30015
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale